# SDR QXEA0200152

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,739 hours, 13,700 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 311489201
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,739 hours, 13,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDX - SMOKE IN CABIN VISIBLE FROM ROW 5 & 6.  RINGING SOUND FROM LAVATORY SMOKE DETECTOR.  NO VISIBLE FIRE.  MAINTENANCE REPLACED THE NR 2 P2.5/P3 AIR PRESSURE SWITCHING VALVE.  INSPECTED BOTH 6 & 7 BEARING SCAVENGE DRAIN LINES.  NO DEFECTS NOTED.  THE NR  1 & 2 ENGINE OIL LEVELS AT PROPER LEVEL.  OPERATIONAL CHECK FLIGHT IS SATISFACTORY.
